# SDR CALA2025060905378

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 127,811 hours, 19,660 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300324
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO - FUSELAGE INTERNAL SKIN - DURING PRELIMINARY INSPECTION WAS FOUND STRINGER 39R WITH CORROSION AT STA 1542. IT WAS CREATED ESFR NECESSARY QC REVIEW AND APPROVAL. IT WAS CREATED ESFR NECESSARY QC REVIEW AND APPROVAL. PERFORMED INSPECTION AND APPROVED THE REPAIR AS PER EC/RA #5360-01961 AND ESFR NUMBER CREATED #1075. PERFORMED PERMANENT REPAIR AT STRINGER S-39R BETWEEN STA 1518 AND STA 1562 AS PER EC/RA #5360-01961. ITEM OK TO SERVICE.
